# SDR SWIA200515193

- Difficulty date: June 20, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 2,599 hours, 2,222 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 FAILS TO ENGAGE.  REPLACED HSTCU IAW 27-41-01.  OPERATIONAL CHECK GOOD.
